# SDR CALA2019090901506

- Difficulty date: September 4, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 59,037 hours, 17,766 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0551 (SECONDARY FINDING)MAIN CABIN FWD FLOORBEAM AT A PPROX STA 345 RBL 2-LBL 40 HAS CORROSION,16-126 REF ENGINEERING N/R 0073053 REMOVED CORROSION FROM MAIN CABIN FLOORBEAM UPP CAP STA 345 RBL 2 TO LBL 40 (L=22 X W=2 D=.028) FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 ALLOW DAMAGE 1 FIG 101 DET III AND IV, CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED PERMANENT REPAIR AT FLOORBEAM STA 345 RBL 21 TO LBL 58 IAW SRM 53-00-51. ED ON NR 0073053. THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORD COMPLETED AND ACCEPTED BY ENG.
